• 学术搜索
  • 科研智能体
    • Research Labs
    • AI 阅读
    • AI 文库
    • 深度研究
    • 学者亮点
  • 学术资源
    • AI2000
    • 期刊/会议
    • 学者库
    • 学术API
      MCP&Skill
    • 溯源树
    • 数据集
  • 知识沉淀
    • 学术空间
订阅小程序
旧版功能
aminer vip
开通会员低至0.73元/天
一次搞定AI科研
立即登录
  • English
  • 联系方式
    Mathematica Slovaca

    Mathematica Slovaca

    JournalISSN 0139-9918eISSN 1337-2211中科院 数学 4区

    年发文量

    研究主题

    论文(3096)

    排序
    1The Fractal Characteristics of the Catalan Sequence
    Yifan Zhang,Yongshun Liang

    Abstract The fractal characteristics of the Catalan sequence and its reciprocal version have been systematically investigated. In particular, the box dimension and the Hausdorff dimension of the reciprocal sequence are rigorously calculated. It has been proved that both the box and the Hausdorff dimensions of the reciprocal sequence are equal to zero, which reflects the ultra-fast convergence rates of the sequence toward zero. Furthermore, the convergence of the series formed by the reciprocal Catalan sequence is verified based on the fractal dimension criterion and the double monotonicity of the sequence. Numerical experiments have been conducted to validate the theoretical results. The results obtained provide a theoretical framework for the fractal analysis of classical combinatorial sequences and demonstrate the intrinsic relationship between the fractal dimension of point sequences and their convergence rates.

    2026
    引用
    AI阅读
    加入学术空间
    2Generalized Putnam-Fuglede Theorems and the Range-Kernel Orthogonality of an Elementary Operator in C P Classes
    Mohamed Bousmaha,Mohamed Morjane,Mohamed Ech-Chad

    Abstract Let T , S ∈ L ( H ) $T,S\in \mathcal{L}\left(H\right)$ be commuting operators on a Hilbert space H , where T is w -hyponormal with ker T ⊆ ker T * and S is normal. Consider the elementary operator ψ T , S defined on L ( H ) $\mathcal{L}\left(H\right)$ by ψ T , S ( X ) = TXT * − SXS *, for all X ∈ L ( H ) $X\in \mathcal{L}\left(H\right)$ , and let C p ${\mathcal{C}}_{p}$ denote the Schatten p -class. It is shown that: 1. For all X ∈ C p $X\in {\mathcal{C}}_{p}$ , TXT * = SXS * implies T * XT = S * XS , i.e., ker ( ψ T , S ∣ C p ) ⊆ ker ψ T * , S * ∣ C p $\mathrm{ker}\left({\psi }_{T,S}\mid {\mathcal{C}}_{p}\right)\subseteq \mathrm{ker}\left({\psi }_{{T}^{{\ast}},{S}^{{\ast}}}\mid {\mathcal{C}}_{p}\right)$ ; and 2. For all X , Y ∈ L ( H ) $X,Y\in \mathcal{L}\left(H\right)$ with Y ∈ ker ( ψ T , S ∣ C p ) $Y\in \mathrm{ker}\left({\psi }_{T,S}\mid {\mathcal{C}}_{p}\right)$ , we have T X T * − S X S * + Y p ≥ ‖ Y ‖ p , $${{\Vert}TX{T}^{{\ast}}-SX{S}^{{\ast}}+Y{\Vert}}_{p}\ge {\Vert}Y{{\Vert}}_{p},$$ i.e., the range of ψ T , S ∣ C p ${\psi }_{T,S}\mid {\mathcal{C}}_{p}$ is orthogonal to its kernel if and only if ker T ∩ ker S = {0}. These results extend to the operator Ψ( X ) = AXB − CXD , where A , B * are w -hyponormal with ker A ⊆ ker A * and ker B * ⊆ ker B , and C , D are normal commuting with A and B respectively. This generalizes classical results by Turnšek, the Putnam-Fuglede property, and Weiss’s theorem.

    2026
    引用
    AI阅读
    加入学术空间
    3On the Equation X 4 - Y 4 = D
    Tho Nguyen Xuan

    Abstract Let k be a perfect field. Assuming that the Mordell–Weil groups of certain elliptic curves are Z / 2 Z $\mathbb{Z}/2\mathbb{Z}$ , we find solutions of the equation x 4 − y 4 = D in all cubic extensions of k . This significantly extends the result of Tho in [“On the difference of two fourth powers,” Proc. Edinb. Math. Soc., II. Ser. , vol. 67, no. 1, pp. 142–150, 2024]. As an application, for prime p ≡ 3 (mod 8), we completely solve the equation x 4 − y 4 = p n in all cyclic cubic number fields.

    2026
    引用
    AI阅读
    加入学术空间
    4A Κ -Extension of Hermite Polynomials in the Framework of Kaniadakis Calculus
    Cemile Akdoğan,Mehmet Açıkgöz, Resul Ateş

    Abstract In this paper, we introduce a new family of κ -Hermite polynomials as a natural κ -extension of the classical Hermite polynomials within the framework of Kaniadakis calculus. The construction is based on a κ -modified generating function obtained by replacing the classical exponential function with the κ -exponential function together with the corresponding κ -factorial structure. This approach allows us to derive explicit representations of the κ -Hermite polynomials and the associated κ -Hermite numbers and to establish several fundamental properties that generalize those of the classical Hermite family. In particular, recurrence relations, κ -derivative formulas, and operational identities in the κ -calculus framework are obtained. Furthermore, a two-variable extension H n , κ x , y ${H}_{n,\kappa }\left(x,y\right)$ is introduced and its main structural properties are investigated. Mixed-type κ -Hermite–Bernoulli, κ -Hermite–Euler, and κ -Hermite–Stirling polynomials are also constructed, and explicit connection formulas are established. It is further shown that, for 0 < | κ | < 1, no nontrivial nonnegative scalar weight with finite moments through order four yields orthogonality in the natural κ -integral setting. Graphical comparisons for the first three degrees exhibiting nontrivial κ -dependence, namely n = 3, 4, and 5, illustrate how the polynomials depart from their classical counterparts as | κ | increases. It is shown that all formulae and constructions that admit classical counterparts consistently reduce to those counterparts in the limit κ → 0, confirming the mathematical consistency of the proposed κ -extension. The present work complements recent studies on κ -generalized polynomial families, such as κ -Bernoulli, κ -Euler, and κ -Stirling polynomials, and provides a systematic κ -extension of the Hermite polynomials.

    2026
    引用
    AI阅读
    加入学术空间
    5On the Feller Weak Law of Large Numbers in Noncommutative Probability
    Nguyen Van Quang

    Abstract In this note, we extend and refine the sufficient part of the Feller weak law of large numbers by establishing mean convergence for weighted sums and the “maximum” of weighted sums of adapted sequences of measurable operators under regularly varying normalization. The corresponding convergence in measure results are obtained as immediate consequences of these stronger mean convergence results. The results are new even in the classical setting of random variables.

    2026
    引用
    AI阅读
    加入学术空间
    立即登录,查看全部 3096 篇论文

    高被引作者

    作者引用发文
    Salat T11379
    M. Mursaleen8799
    Syed Abdul Mohiuddine5272
    Michal Fečkan47623
    Binod Chandra Tripathy4329
    Asadollah Aghajani3582
    M (Mujahid) Abbas3533
    Jamal Rezaei Roshan3511
    Pratulananda Das33210
    Stanislawa Kanas3324

    高产作者

    作者引用发文
    Ivan Chajda30537
    Ján Jakubík32236
    Anatolij Dvurecenskij20824
    Michal Fečkan47623
    Lubomír Kubáček16220
    Helmut Länger8419
    Sylvia Pulmannová23815
    Judita Lihová15013
    Roman Fric14513
    Hee Sik Kim12712

    相关期刊

    Applicable Analysis and Discrete Mathematics
    Journal of Mathematical Inequalities
    Filomat
    Hacettepe Journal of Mathematics and Statistics
    Kyungpook Mathematical Journal
    Acta et Commentationes Universitatis Tartuensis de Mathematica
    Indian Journal of Pure & Applied Mathematics
    Communications of The Korean Mathematical Society
    Sarajevo Journal of Mathematics
    Journal of Classical Analysis